# SDR ENE2010F00000

- Difficulty date: September 3, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N6405X
- Make and model: Cessna U206G
- Aircraft serial: U20605870
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Seized
- Location: Magneto
- Part time: 1,523 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT ENGINE STARTED RUNNING ROUGH IN CRUISE FLIGHT.  PILOT MADE A PRECAUTIONARY BEACH LANDING.  TROUBLESHOT, FOUND LT MAG TO BE INOPERATIVE.  REMOVED MAG TO BE SEIZED.  DISASSEMBLED MAG AND FOUND LOWER BEARING PN M3006 TO BE SEIZED.  MAGNETOS WERE APPROX 58 HRS FROM SCHEDULED 500 HR INSP.
